# SDR SWIA971506

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT TORQUE DROPPED AND RIGHT PROPELLER AUTO FEATHERED.  RETURNED TO LAX.  REPLACED TORQUE SIGNAL CONDITIONER AND REPLACED TORQUE SENSOR.  PERFORMED OPS CHECK OF TORQUE SYSTEM.  OPS CHECK GOOD.
